# SDR HEEA078161

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Gimbal Ring
- Part number: 406010427109
- Part serial: A916
- Condition: Corroded
- Location: Swashplate
- Part time: 2,791 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWASHPLATE GIMBAL RING CORRODED AROUND BUSHINGS.
